MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; KIT, REPAIR, CATHETER, HEMODIALYSIS

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; KIT, REPAIR, CATHETER, HEMODIALYSIS
Model Number 8888541123
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on (b)(6), during hemodialysis the device¿s arterial luer adapter became detached from the(bionic) extension lines.The luer adapter had to be reconnected on the arterial line.It was suspected that the patient was disconnecting the arterial lines.No patient injury.
 
Additional Manufacturer Narrative
The product 8888541123, hemodialysis catheter repair kit, was utilized to repair the catheter associated with the event reported under report number 3009211636-2017-05330.There was no product failure associated with the item 8888541123 and therefore there will be no additional supplemental reports submitted for this item.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on (b)(6) 2017, during hemodialysis the device¿s arterial luer adapter became detached from the(bionic) extension lines.The luer adapter had to be reconnected on the arterial line.It was suspected that the patient was disconnecting the arterial lines.No patient injury.

Brand Name
PALINDROME
Common Device Name
KIT, REPAIR, CATHETER, HEMODIALYSIS
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key6968357
Report Number3009211636-2017-05331
Device Sequence Number11065547
Product Code NFK
UDI-Device Identifier10884521135543
UDI-Public10884521135543
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2019
Device Model Number8888541123
Device Catalogue Number8888541123
Device Lot Number1428800041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient Weight52